Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Prime ideals in nonassociative rings


Authors: Bailey Brown and Neal H. McCoy
Journal: Trans. Amer. Math. Soc. 89 (1958), 245-255
MSC: Primary 17.00
MathSciNet review: 0096713
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.00

Retrieve articles in all journals with MSC: 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0096713-4
Article copyright: © Copyright 1958 American Mathematical Society